125
Male Anorgasmia : Swingers Discussion 212551
Busy Swingers Forum - everything you always wanted to know about swingers.
SwingLifeStyle Swingers Personal Ads. | SwingLifeStyle Swingers Clubs

Busy Swingers Forum

Everything you always wanted to know about swingers.

Create A Free Account

HELP
FORUMSGeneral DiscussionsMen TalkMale Anorgasmia
TOPIC: Male Anorgasmia
Created by: looking2try4549 The original post for this thread was deleted.
GoTo Page: 1 ... More 
 1 to 5 of 5 
User Details are only visible to members.
Zowiee !!!

There is some good counsel here!

While working through this I want you to try something along side the med issue. There is a great book out called "She Comes First" by Ian Kerner. While many men think they know everything there is to know about cunnilingus it is my wife's experience that most do not. My wife is multiorgasmic. (most women are. some don't know it) I clearly am not. My wife and I laid in bed and read this book several years ago. We literally spent weeks and weeks building the information into our play. It changed my life. It blessed my wife. It gave me a transferable power that I can clearly see most men do not have.

braggadocios ?? I sincerely hope not. We are just so pleased with our play.

Curt n Jane

Pasadena CA
Username hidden
(180 posts)
User Details are only visible to members.
I've had that issue with some serotonin and norepinephrine reuptake inhibitors , it really sucks to appear otherwise normal, but not be able to finish the job. When I was taking effexor many years ago, it had the added benefit of making me sweat like a pig, too... so I was soaking my partner while at the same time getting frustrated that I couldn't cum. not fun at all.

Make sure your Dr knows... If they can't put you on an alternative medication for whatever reason, often there are some things they can do to counter-balance. (Usually involves more meds, sadly)

As others have pointed out, though... be careful. Dr's just throw meds at you, you have to do your own research too.

Modesto CA
Username hidden
(134 posts)
User Details are only visible to members.
"Hey Doc, you do a great job and with all your years of education and experience, but here's a few tidbits from some guys on a LS forum...LOL" :-)

Just take it as the advice that it is...I'm sure the docs will know what to do, but anything is worth questioning, especially when it comes to sex!

Best of luck to you Monday!

Jacksonville FL
Username hidden
(2271 posts)
User Details are only visible to members.
Sorry this is so long, but you asked for "any help". I have a bit of experience dealing with chronic, long term pain in a family member. Dealing with pain can be a nightmare if you trust your doctors blindly to do the right thing. They can ruin your life with drugs. So, listen up, do your own research, check on whatever a doctor tells you to verify accuracy and to check on what they are NOT telling you.

I don't know what your meds are, but maybe only one is causing this issue or maybe some combination of them is causing the problem.

Do research online regarding side effects of the medications you take. Then talk to your pharmacist, too, as verification to your research. Tell the pharmacist everything you'd tell your doctor and if they don't know about the drugs (hard to believe), ask'em to check. Pharmacists more often than not will know more than MDs about medications' primary uses, secondary uses and side effects, especially in conjuction with other drugs, diet, sunlight exposure, etc.

Also, if you are taking anti-depressents for pain, there should be a better alternative, because they certainly will cause sexual disfunction in many, many cases. They will also cause personality disfunction, lethargy and (!!?) depression! I suggest you just do not take them but don't take morphine or any derivitive of it, either. Gabopentin (aka, Neurontin and other brand names), a siezure and epilepsy drug, is also used to treat chronic pain. But it has some nasty side effects as well, such as personality change AND sudden cessation (stop taking it overnight) can cause serious issues; in some case siezures. There is a drug used to treat morphine or heroin addiction called Suboxone that can be used for pain with good success. It targets pain receptors but not euphoria receptors.

Suggest you do not let a "family" MD or a "pain management" MD at a "pain management" practice prescribe your medications. Suggest you avoid that at all costs!! Maybe a MD Psychiatrist that specializes in pain management might be best.

Also, a good exercise regimen will enhance libido and allow you to reach orgasm normally. Another excellent way to keep in shape sexually is to lose the wait around your midsection. I'm talking about that buildup of fat behind your gut and back their near your kidneys. Work on that and your gut will decrease, too. Good diet and exercise is often overlooked.

Perhaps you can get some tips from these quick suggestions. I don't mean to ramble on, but I have a good deal of experience in dealing with pain, fortunately not my own.

Do your own research. You must advocate for yourself. This is serious and it is not like going to the doctor for the flu.

San Luis Obispo CA
Username hidden
(1209 posts)
User Details are only visible to members.
Welcome to the fora! First, be sure to talk to your doctor about this...might not be a side-effect.

Next, be sure your fiance knows how you love and adore her. The journey is the fun. More than the destination.

But that's just me!

PS. Tell your doc. Might be something they can use to offset the effects or change the dosage?

Jacksonville FL
Username hidden
(2271 posts)
GoTo Page: 1 ... More 
 1 to 5 of 5 
TOPIC: Male Anorgasmia